MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION BIPAP AVAPS; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION BIPAP AVAPS; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number INX1130S19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/11/2025
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information from a clinic stating that a patient has passed away.There is no allegation that the dreamstation bipap avaps device contributed to the death.It is unknown if the patient was on/using the device during the time of death.The clinical assessment team states that the reported event makes no allegation of any specific device malfunction, user error, failure, labeling, or other deficiency that is relevant to the harms reported.Based on available information at this time, the alleged death is assessed as not related to the device in this case.Therefore, based on information available at this time, the device did not cause or contribute to a serious injury or death.No further action is required.If additional information is obtained about this event, please send it to the pms clinical expert for review.The device has not been returned to the manufacturer.At this time, we are unable to confirm any malfunction of the device.A supplemental report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
This notification was re-evaluated following receipt and review of all available information related to the reported patient death.At the time of initial reporting, the event was conservatively submitted due to the limited information available.However, subsequent review confirms that there is no allegation or evidence suggesting that the device malfunctioned, failed, or otherwise contributed to the reported outcome.Specifically: no device deficiency (e.G., malfunction, misuse, labeling issue, or performance failure) has been identified.No causal or contributory relationship between the device and the reported death has been established.The available information indicates the death is attributable to factors unrelated to the device.Additionally, the clinical assessment team states 'the reported event makes no allegation of any specific device malfunction, user error, failure, labeling, or other deficiency that is relevant to the harms reported.Based on available information at this time, the alleged death is assessed as not related to the device in this case.Therefore, based on information available at this time, the device did not cause or contribute to a serious injury or death.No further action is required.' based on the totality of evidence, this event does not meet the criteria for reportability, as there is no reasonable possibility that the device caused or contributed to the death.Therefore, this case has been reassessed and determined to be non-reportable.The event will continue to be documented and trended per internal quality system requirements.If new information becomes available that changes the outcome of the associated medical device reporting, a supplemental report will be completed.

Brand Name
DREAMSTATION BIPAP AVAPS
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22207829
Report Number2518422-2025-106623
Device Sequence Number7723169
Product Code MNS
UDI-Device Identifier00606959425071
UDI-Public(01)00606959425071
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberINX1130S19
Device Catalogue NumberINX1130S19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown